# SDR ANCF2016061301

- Difficulty date: June 13, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N726AV
- Make and model: Airbus A319-115
- Aircraft serial: 6174
- Aircraft time: 6,663 hours, 3,244 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF RWY 10L AT F11: REJECTED TAKEOFF WAS DUE TO WIND SHEAR DETECTION AT 40 KT, BRAKE TEMPERATURE WAS NORMAL IAW AMM 05-51-42-200-001-A.  GENERAL EXTERNAL INSPECTION, INSPECTION OF THE LANDING GEAR AND INSPECTION OF THE FLIGHT CONTROL SURFACES WERE ACCOMPLISHED.  NO DAMAGE WERE FOUND.
